# SDR EIA2000301

- Difficulty date: November 21, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Lt Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LG INBOARD STRUT MOUNTED DOOR HAS 2 INCH BY 3 INCH DELAMINATION AT LE OF DOOR.  REPAIRED PER ECRA 470-52-112-1, PART 1.  (M)
